# SDR SWAA000608

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 48,542 hours, 49,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK,  FOUND AFT ENTRY DOOR EVACUATION SLIDE LIGHT INOPERATIVE.   R&R BATTERY PACK PER MM.
